Abstract and Applied Analysis

Existence and Nonexistence Results for Classes of Singular Elliptic Problem

Peng Zhang and Jia-Feng Liao

Full-text: Open access

Abstract

The singular semilinear elliptic problem - Δ u + k ( x ) u - γ = λ u p in Ω , u > 0 in Ω , u = 0 on Ω , is considered, where Ω is a bounded domain with smooth boundary in R N , k C loc α ( Ω ) C ( Ω ¯ ) , and γ , p , λ are three positive constants. Some existence or nonexistence results are obtained for solutions of this problem by the sub-supersolution method.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 435083, 10 pages.

Dates
First available in Project Euclid: 1 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1288620756

Digital Object Identifier
doi:10.1155/2010/435083

Mathematical Reviews number (MathSciNet)
MR2674392

Zentralblatt MATH identifier
1207.35168

Citation

Zhang, Peng; Liao, Jia-Feng. Existence and Nonexistence Results for Classes of Singular Elliptic Problem. Abstr. Appl. Anal. 2010 (2010), Article ID 435083, 10 pages. doi:10.1155/2010/435083. https://projecteuclid.org/euclid.aaa/1288620756


Export citation